Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Central limit theorem for constrained Poisson systems
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Bulletin des Sciences Mathématiques, ISSN 0007-4497, E-ISSN 1952-4773, Vol. 133, no 6, 658-669 p.Article in journal (Refereed) Published
Abstract [en]

We prove that for a class of constrained Poisson white noise fields. the scaling (continuum) limit exists and equals Gaussian white noise. indexed by mean zero test functions. Under natural conditions on the Levy measure, the (Poisson) moments converge to their Gaussian counterparts.

Place, publisher, year, edition, pages
2009. Vol. 133, no 6, 658-669 p.
Identifiers
URN: urn:nbn:se:kth:diva-18791DOI: 10.1016/j.bulsci.2008.02.003ISI: 000270121700006Scopus ID: 2-s2.0-68949125355OAI: oai:DiVA.org:kth-18791DiVA: diva2:336838
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Kolsrud, Torbjörn
By organisation
Mathematics (Div.)
In the same journal
Bulletin des Sciences Mathématiques

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 33 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf